Advertisement

On the Integral Inequalities for Riemann–Liouville and Conformable Fractional Integrals

  • M. Emin OzdemirEmail author
  • Ahmet Ocak Akdemir
  • Erhan Set
  • Alper Ekinci
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

An integral operator is sometimes called an integral transformation. In the fractional analysis, Riemann–Liouville integral operator (transformation) of fractional integral is defined as
$$S_{\alpha }(x)= \frac{1}{\Gamma (x)} \int _{0}^{x} (x-t)^{\alpha -1}f(t)dt$$
where f(t) is any integrable function on [0, 1] and \(\alpha >0\), t is in domain of f.

References

  1. 1.
    R. Gorenflo, F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order (Springer, Wien, 1997), pp. 223–276CrossRefGoogle Scholar
  2. 2.
    S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations (Wiley, USA, 1993), p. 2zbMATHGoogle Scholar
  3. 3.
    I. Podlubni, Fractional Differential Equations (Academic Press, San Diego, 1999)Google Scholar
  4. 4.
    S.G. Samko, et al., Fractional Integral and Derivatives, Theory and Applications, Gordon and Breach, Yverdon et alibi (1993)Google Scholar
  5. 5.
    A.A. Kilbas, H.M. Sirivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Nort-Holland Mathematics Studies, vol. 204 (Elsevier Science B. V, Amsterdam, 2006)Google Scholar
  6. 6.
    G. Anastassiou, M.R. Hooshmandasl, A. Ghasemi, F. Moftakharzadeh, Montgomery identities for fractional integrals and related fractional inequalities. J. Ineq. Pure Appl. Math. 10(4) (2009) Art. 97Google Scholar
  7. 7.
    Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration. Ann. Funct. Anal. 1(1), 51–58 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals. Comput. Math. Appl. 63, 1147–1154 (2012)MathSciNetCrossRefGoogle Scholar
  9. 9.
    M.Z. Sarıkaya, H. Ogunmez, On new inequalities via Riemann-Liouville fractional integration. Abstr. Appl. Anal. 2012, 10 (2012).  https://doi.org/10.1155/2012/428983MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    M.Z. Sarıkaya, E. Set, H. Yaldız, N. Başak, HermiteHadamard’s inequalities for fractional integrals and related fractional inequalities. Math. Comput. Model. 57, 2403–2407 (2013)CrossRefGoogle Scholar
  11. 11.
    J. Tariboon, S.K. Ntouyas, W. Sudsutad, Some New Riemann-Liouville Fractional Integral Inequalities. Int. J. Math. Math. Sci. 2014, Article ID 869434, 6 (2014)Google Scholar
  12. 12.
    M.Z. Sarıkaya, H. Filiz, M.E. Kiriş, On some generalized integral inequalities for Riemann-Liouville fractional integrals. Filomat 29(6), 1307–1314 (2015)MathSciNetCrossRefGoogle Scholar
  13. 13.
    E. Set, A.O. Akdemir, M.E. Özdemir, Simpson type integral inequalities for convex functions via Riemann-Liouville integrals. Filomat 31(14), 4415–4420 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    M.Z. Sarıkaya, H. Yıldırım, On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals. Miskolc Math. Notes 17(2), 1049–1059 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar
  16. 16.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  17. 17.
    E. Set, İ. Mumcu, M.E. Özdemir, On the more general Hermite-Hadamard type inequalities for convex functions via conformable fractional integrals. Topological Algebra Appl. Special Issue, Adv. ATSA 5 (2017)Google Scholar
  18. 18.
    E. Set, A. Gözpınar, A study on Hermite-Hadamard type inequalities for s-convex functions via conformable fractional integrals. Stud. Univ. Babes-Bolyai Math. 62(3), 309–323 (2017)MathSciNetCrossRefGoogle Scholar
  19. 19.
    E. Set, B. Çelik, Certain Hermite-Hadamard type inequalities associated with conformable fractional integral operators. Creative Math. Inf. 26(3), 321–330 (2017)MathSciNetzbMATHGoogle Scholar
  20. 20.
    E. Set, A. Gözpınar, A. Ekinci, Hermite-Hadamard type inequalities via conformable fractional integrals. Acta Math. Univ. Comenianae LXXXV I(2), 309–320 (2017)MathSciNetzbMATHGoogle Scholar
  21. 21.
    E. Set, M.Z. Sarıkaya, A. Gözpınar, Some Hermite-Hadamard type inequalities for convex functions via conformable fractional integrals and related inequalities. Creative Math. Inf. 26(2), 221–229 (2017)MathSciNetzbMATHGoogle Scholar
  22. 22.
    M.U. Awan, M.A. Noor, M.V. Mihai, K.I. Noor, Conformable fractional Hermite-Hadamard inequalities via preinvex functions. Tbilisi Math. J. 10(4), 129–141 (2017)MathSciNetCrossRefGoogle Scholar
  23. 23.
    M.Z. Sarıkaya, H. Budak, New inequalities of Opial type for conformable fractional integrals. Turk. J. Math. 41, 1164–1173 (2017)MathSciNetCrossRefGoogle Scholar
  24. 24.
    E. Set, A.O. Akdemir, İ. Mumcu, Hermite-Hadamard’s Inequality and Its Extensions for Conformable Fractional Integrals of Any Order \(\alpha >0\), Creative Mathematics and Informatics. 27(2), 197–206 (2018)Google Scholar
  25. 25.
    E. Set, A.O. Akdemir, İ. Mumcu, Ostrowski type inequalities involving special functions via conformable fractional integrals. J. Adv. Math. Stud 10(3), 386–395 (2017)MathSciNetzbMATHGoogle Scholar
  26. 26.
    A.O. Akdemir, A. Ekinci, E. Set, Conformable fractional integrals and related new integral inequalities. J. Nonlinear Convex Anal. 18(4), 661–674 (2017)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  • M. Emin Ozdemir
    • 1
    Email author
  • Ahmet Ocak Akdemir
    • 2
  • Erhan Set
    • 3
  • Alper Ekinci
    • 3
  1. 1.Education FacultyUludag UniversityBursaTurkey
  2. 2.Faculty of Science and LettersAgri Ibrahim Cecen UniversityAgriTurkey
  3. 3.Faculty of Science and LettersOrdu UniversityOrduTurkey

Personalised recommendations